# SDR DALA2015092905890

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 49,823 hours, 19,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND EMERGENCY LIGHTS REMAIN ON WHEN COCKPIT LIGHT SWITCH IS IN OFF POSITION.  MAINTENANCE FOUND BAD SWITCH AT LAV D MODULE M1418.  R & R SWITCH, REF WDM 33-51-11.  NOW OPS NORMAL.  ALSO, FOUND AFT BATTERY PACK M1676 INOPERATIVE.  R & R SAME REF B737 33-51.
